Just got my flu shot today, and I IMMEDIATELY felt pain from the injection site down my arm. Over the next few hours, the pain became so intense, I had to take 600 mg of ibuprofen to quell it, and thankfully, it got rid of most of the pain. Unfortunately, during that time, I also come down with a headache, congested nose and sore throat. Yes, the flu shot CAN make you sick, I don’t care what the CDC or drug companies say. The CDC has largely discredited itself during the Ebola debacle, and drug companies are out to make $$; they are not interested in whether some people – and it’s too many at this point – are actually getting sick from their vaccines.
I have been reading many people’s comments on the Internet about their experiences after having gotten the 2013 and 2014 flu shots, and it’s been rather alarming. Some do indeed seem to be allergy-related, but hey, even if the reactions are allergy-related, the medical PTB need to pay attention to this and build certain safeguards into their vaccination systems. Many people are indeed complaining they’ve been sick for months; this can’t be a coincidence, and these cases need to be looked into and studied to disclose the reason why and hopefully prevent this happening in future.